# SDR DALA2025110508067

- Difficulty date: November 1, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 38,567 hours, 14,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30 DEF, EMERGENCY LIGHT INOPERATIVE.   DEFERRED AND PLACARD PER MEL 33-00-19A.  MCC CONTACTED.  FOUND ELECTRICAL CONNECTOR DISCONNECTED.  RECONNECTED ELECTRICAL CONNECTOR IAW  AMM 25-22-00-400-802 STEP 14. OPS CHECKED GOOD. MEL AND PLACARD REMOVED. (LP: 7640681)
